Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 10, NWS Pueblo, CO

April 22, 2010Kiowa County, Colorado

NWS Pueblo, CO issued this tornado warning at Apr 22, 2010, 3:58 PM MDT for Kiowa County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2010, 3:58 PM MDT (21:58 UTC)
Expired
Apr 22, 2010, 4:19 PM MDT
In force
21 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 98 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 12:30 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WFUS55 KPUB 222158
TORPUB
COC061-222300-
/O.NEW.KPUB.TO.W.0010.100422T2158Z-100422T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT THU APR 22 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 500 PM MDT

* AT 355 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 10 MILES NORTH OF HASWELL...OR 44 MILES NORTHWEST
  OF LAMAR...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN KIOWA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR SOUTHEAST COLORADO.

LAT...LON 3847 10293 3848 10325 3852 10324 3852 10318
      3860 10318 3861 10317 3862 10314 3861 10282
      3860 10282
TIME...MOT...LOC 2158Z 208DEG 17KT 3860 10309

$$
2 follow-up statements
302 
WWUS55 KPUB 222208
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT THU APR 22 2010

COC061-222300-
/O.CON.KPUB.TO.W.0010.000000T0000Z-100422T2300Z/
KIOWA CO-
408 PM MDT THU APR 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL KIOWA COUNTY
UNTIL 500 PM MDT...

AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 11 MILES NORTHEAST OF HASWELL...OR 42 MILES
NORTHWEST OF LAMAR...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN KIOWA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR SOUTHEAST COLORADO.

LAT...LON 3852 10293 3852 10315 3858 10315 3861 10315
      3862 10314 3861 10284
TIME...MOT...LOC 2208Z 221DEG 17KT 3860 10304

$$
561 
WWUS55 KPUB 222219
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
419 PM MDT THU APR 22 2010

COC061-222230-
/O.CAN.KPUB.TO.W.0010.000000T0000Z-100422T2300Z/
KIOWA CO-
419 PM MDT THU APR 22 2010

...THE TORNADO WARNING FOR NORTH CENTRAL KIOWA COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR SOUTHEAST COLORADO.

LAT...LON 3852 10293 3852 10315 3858 10315 3861 10315
      3862 10314 3861 10284
TIME...MOT...LOC 2220Z 221DEG 17KT 3864 10299

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:14 PM MDT, 44 minutes earlier.

Area forecast discussion, Apr 22, 3:14 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
314 PM MDT THU APR 22 2010

.SHORT TERM...
(TONIGHT AND FRIDAY)

CURRENTLY...SEVERE WEATHER EVENT UNDERWAY ON THE PLAINS WITH TORNADO
PRODUCING SUPERCELLS REPORTED. SURFACE LOW LOCATED NEAR KPUB AT
2130Z WITH WARM FRONT LIFTING NORTH ALONG THE ARKANSAS RIVER
ALLOWING BEST INSTABILITY TO POOL ALONG AND NORTH OF THE BOUNDARY.
0-6KM SHEARS MAXIMIZED NORTH OF THE WARM FRONT...AS EASTERLY SURFACE
WINDS GUST TO 30 KNOTS...BOOSTING SHEAR ABOVE 50 KNOTS. DRIER AIR
HAS PUSHED EAST AND COVERS MUCH OF THE EASTERN PLAINS SOUTH OF THE
ARKANSAS RIVER...WITH DRYLINE PUSHING NEARLY TO THE KS BORDER AT
2030Z. NOT SEEING MUCH CONVECTION OVER THE MOUNTAINS
CURRENTLY...THOUGH PRECIP IS BEGINNING TO DEVELOP OVER NEW MEXICO
AHEAD OF THE UPPER JET.

SURFACE LOW REMAINS IN THE VICINITY OF KPUB THROUGH THE NIGHT AS
UPPER LOW EJECTS INTO SERN CO BY FRI MORNING. EXPECT SEVERE THREAT
TO SHIFT MAINLY NORTH AND EAST OF THE AREA DURING THE EVENING...AS
INSTABILITY GETS PUSHED INTO NORTHEAST COLORADO. BEST UPWARD MOTION
SHIFTS WESTWARD TO THE CENTRAL AND EASTERN MOUNTAINS OVERNIGHT WITH
SNOW LEVELS FALLING BELOW 9000 FEET BY MORNING. QPF VALUES FROM NAM
AND GFS BOTH SUGGEST WARNING CRITERIA SNOWFALL POSSIBLE LATE TONIGHT
AND ESPECIALLY FRIDAY OVER THE RAMPART/SAWATCH/MOSQUITO RANGES AND
PIKES PEAK...SO WILL HOIST A WINTER STORM WARNING FOR HIGHER
ELEVATION ZONES. WILL SEE SOME SNOW AS LOW AS 7000 FEET OVER THE
PALMER DIVIDE...THOUGH NOT SURE IF ACCUMULATIONS WILL BE ENOUGH FOR
HIGHLIGHTS. OTHER AREA TO WATCH IS OVER THE WET MOUNTAINS...AS NAM
HITS THE EAST SLOPES HARD EARLY FRI MORNING. IN GENERAL EXPECT COOL
UNSETTLED WEATHER THROUGH THE DAY FRIDAY...WITH WIDESPREAD SHOWERS
OVER LOWER ELEVATIONS AND HIGHER ELEVATION SNOWS.

.LONG TERM...
(FRIDAY NIGHT THROUGH THURSDAY)

A MIX OF WINTER WEATHER AND SPRINGTIME CONVECTION SPELLS A
CONTINUATION OF UNSETTLED CONDITIONS FOR THE FORECAST AREA THROUGH
THE EXTENDED PERIOD.

FRIDAY NIGHT THROUGH SATURDAY...MODELS AGREE ON PLACING THE UPPER
LOW OVER THE SE CORNER OF COLORADO FRI NIGHT...THEN TRACK IT
EASTWARD ACROSS KS THROUGH SAT. THIS WILL KEEP WRAPAROUND NORTHERLY
FLOW IN PLACE FOR THE CWA. SCATTERED TO LIKELY POPS THROUGH FRI
NIGHT LOOKS REASONABLE...THEN AS THE LOW PULLS AWAY ON SAT GRIDS
REFLECT A GRADUAL DECREASING OF PROBABILITY AND COVERAGE...WITH
FINALLY JUST SOME ISOLATED SHOWERS FOR THE CENT MTS SAT NIGHT.
EXPECT EXTENSIVE CLOUD COVER AND COOLER AFTN MAX TEMPS IN THE 50S TO
RIGHT AROUND 60 F.

SUNDAY...NW FLOW ALOFT SETTLES IN BEHIND THE DEPARTING SYSTEM...BUT
THE FORECAST WARMING NOW LOOKS TO BE VERY TEMPORARY. ISOLATED
SHOWERS CONTINUE FOR THE CENT MTS...BUT THE EXTENDED MODELS PERSIST
IN BRINGING AN UPPER DISTURBANCE DOWN ACROSS THE N ROCKIES SUN EVE.
IN FACT...GFS AND ECMWF MODELS ARE NOW IN VERY CLOSE AGREEMENT IN
PLACEMENT OF THIS FEATURE...SO DECIDED TO INTRODUCE ISOLATED POPS
ALONG THE PALMER DVD SUNDAY NIGHT. OTHERWISE...MOST AREAS WILL STAY
DRY WITH MAX TEMPS IN THE 60S PUSHING 70 F.

MONDAY AND TUESDAY...TEMPORARY RIDGING OVER THE 4 CORNERS OUT AHEAD
OF THE NEXT LOW PRES SYSTEM THAT WILL MOVE ONSHORE ACROSS CA TUE
MORNING. HOWEVER...THE UPPER DISTURBANCE FROM SUNDAY WILL RETREAT
ACROSS THE CENTRAL US ON MON...BUT NOT BEFORE COLD SFC HI PRES
PUSHES INTO EASTERN CO. THIS SHOULD KEEP THE EASTERN PLAINS OF CO
CLOUDY AND COOLER WITH AT LEAST AN ISOLATED SHOT OF SOME PCPN.
ADJUSTED TEMP AND POP GRIDS TO INDICATE THIS.

WEDNESDAY AND THURSDAY...THE NEXT UPPER LOW SYSTEM MOVES ONSHORE AND
STAGNATES OVER THE GREAT BASIN REGION...WITH AN INDICATION THAT IT
ELONGATES AND PERHAPS ENCOMPASSES THE WESTERN THIRD OF THE COUNTRY.
NO CHANGES AT THIS TIME...BUT LOGICAL TRENDING WOULD BE FOR AN
INCREASE IN W-SW FLOW ACROSS THE STATE...AS WELL AS POPS ALONG THE
CONTDVD. MOORE

&&

.AVIATION...
LOW LEVELS HAVE DRIED OVER THE MOUNTAINS AND AT KALS AND KPUB...SO
WILL REMOVE TSRA MENTION THROUGH THE EVENING. STILL SOME THREAT OF
STORMS AT KCOS...SO WILL KEEP VCTS THROUGH MID EVENING. AS UPPER
LOW LIFTS NORTH ACROSS THE AREA OVERNIGHT...EXPECT SHOWERS TO
SPREAD BACK SOUTH OVER MOST OF THE AREA BY 12Z FRIDAY. WIDESPREAD
RAIN AND MOUNTAIN SNOW WILL PRODUCE FAIRLY SOLID MVFR CONDITIONS
ACROSS MOST OF SOUTHERN COLORADO ON FRIDAY...WITH AREAS OF IFR
CONDITIONS OVER THE HIGHER TERRAIN DUE TO LOW VISIBILITY IN SNOW
SHOWERS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 9 AM MDT
SATURDAY FOR COZ061-063.

WINTER STORM WARNING FROM 9 PM THIS EVENING TO 9 AM MDT SATURDAY
FOR COZ058>060-081-082.

&&

10/27
Hazardous weather outlook, Apr 22, 3:38 PM MDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT THU APR 22 2010

COZ058>089-093>099-232145-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
338 PM MDT THU APR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL LINGER OVER THE AREA THIS
EVENING...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN PLAINS
NORTH OF THE ARKANSAS RIVER. ONE OR TWO SEVERE STORMS WILL STILL
BE POSSIBLE OVER KIOWA AND CROWLEY COUNTIES THROUGH THE MIDDLE OF
THE EVENING...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

A STRONG AND SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM WILL
TRACK ACROSS THE AREA FROM TONIGHT THROUGH EARLY SATURDAY
MORNING...PRODUCING OCCASIONAL MODERATE TO HEAVY SNOW AND BLOWING
SNOW OVER THE CENTRAL MOUNTAINS AND ACROSS TELLER COUNTY...ESPECIALLY
LATE TONIGHT THROUGH THE DAY FRIDAY. SNOW ACCUMULATIONS OVER A
FOOT ARE LIKELY BY MIDDAY SATURDAY...MAINLY ABOVE 10000 FEET.

OVER THE PALMER DIVIDE AND NORTHERN EL PASO COUNTY...RAIN MAY
CHANGE TO SNOW LATE TONIGHT AND AGAIN FRIDAY NIGHT...WITH 2 TO 4
INCHES OF HEAVY WET SNOW POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN BE
POSSIBLE ACROSS THE AREA MONDAY THROUGH WEDNESDAY...WITH THE BEST
COVERAGE EXPECTED OVER THE HIGHER TERRAIN. THE MAIN THREATS FROM
THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO
NEAR 40 MPH...WITH SMALL HAIL UP TO 1/2 INCH IN DIAMETER POSSIBLE
WITH THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER THE EASTERN PLAINS NORTH OF THE ARKANSAS RIVER THIS
EVENING...AND WILL BE LIKELY TONIGHT OVER THE CENTRAL
MOUNTAINS...PIKES PEAK AND TELLER COUNTY.

28/10

In the hours before

Local storm report, Apr 22, 2:53 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TORNADO          5 SW EADS               38.44N 102.85W
04/22/2010                   KIOWA              CO   CO-OP OBSERVER

&&

JCERU
Local storm report, Apr 22, 2:54 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     TORNADO          3 SW EADS               38.45N 102.82W
04/22/2010                   KIOWA              CO   TRAINED SPOTTER

            NEAR COUNTY ROAD 36 SOUTH OF HIGHWAY 96

0254 PM     TORNADO          2 W EADS                38.48N 102.82W
04/22/2010                   KIOWA              CO   TRAINED SPOTTER

            NEAR COUNTY ROAD 36 CROSSING HIGHWAY 96 MOVING NORTH
            NORTHEAST.

&&

TLM
Special weather statement, Apr 22, 3:06 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT THU APR 22 2010

COZ089-222130-
CROWLEY COUNTY-
306 PM MDT THU APR 22 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTHERN CROWLEY COUNTY IN SOUTHEAST COLORADO

AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF ORDWAY...OR 29 MILES NORTHWEST
OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 25 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL
CROWLEY COUNTY.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Apr 22, 3:15 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
315 PM MDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             HASWELL                 38.45N 103.16W
04/22/2010  M0.88 INCH       KIOWA              CO   TRAINED SPOTTER

&&

JCERU
Local storm report, Apr 22, 3:40 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
340 PM MDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             HASWELL                 38.45N 103.16W
04/22/2010  E1.25 INCH       KIOWA              CO   TRAINED SPOTTER

&&

JCERU
Local storm report, Apr 22, 3:42 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
342 PM MDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             HASWELL                 38.45N 103.16W
04/22/2010  E1.75 INCH       KIOWA              CO   TRAINED SPOTTER

&&

JCERU

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:00 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero60 min
Apr 21, 7:55 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero65 min
Apr 22, 12:19 AM MDTSevere Thunderstorm WarningPUBProwers21 min
Apr 22, 12:26 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero64 min
Apr 22, 1:02 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa58 min
Apr 22, 1:10 PM MDTTornado WarningPUBBent, Kiowa65 min
Apr 22, 1:56 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero64 min
Apr 22, 2:02 PM MDTTornado WarningPUBKiowa, Prowers25 min
Apr 22, 2:06 PM MDTTornado WarningPUBBent, Kiowa54 min
Apr 22, 2:09 PM MDTTornado WarningPUBBent, Kiowa, Otero66 min
Apr 22, 2:24 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers35 min
Apr 22, 2:54 PM MDTTornado WarningPUBBent, Kiowa66 min
Apr 22, 2:54 PM MDTTornado WarningPUBKiowa32 min
Apr 22, 3:17 PM MDTWinter Storm WarningPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 6 more45 hr
Apr 22, 3:17 PM MDTWinter Weather AdvisoryPUBChaffee, El Paso, Fremont39 hr

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.